| Model Number |
M006580010 |
| Medical Device Problem Codes |
No Display/Image (1183); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2019 that a genesys hta control unit was used in a hydrothermal ablation procedure performed on (b)(6) 2019.According to the complainant, during preparation, the screen of the console was blank.The unit was rebooted but the issue persist.The procedure was cancelled due to this event.